On the Robustness of Dominant Strategy Mechanisms

Guesnerie, Roger and Laffont, Jean-Jacques (1982) On the Robustness of Dominant Strategy Mechanisms. Journal of Mathematical Economics, 10 (1). pp. 5-15.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3846
Item Type: Article
Language: English
Date: June 1982
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3846
URI: http://publications.ut-capitole.fr/id/eprint/16037

Actions (login required)

View Item View Item